# SDR CALA0500095

- Difficulty date: April 2, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- Aircraft time: 55,583 hours, 29,556 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 656571034
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 INCH CRACK IN ANTENNA SUPPORT BRACKET AT STA 727D + 5 INCH.  THE BRACKET WAS REMOVED AND REPLACED IAW SRM 51-40-02.
